MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM
Model Number TRUEMETRIX
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/11/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product not yet returned for evaluation.Most likely underlying root cause : mlc-55 user had an inaccurate reference: competitor's meter: the end user is comparing results obtained from trividia's bgm system to the results from a competitor's bgm system test strip udi# (b)(4).Note: manufacturer contacted customer (several attempts) in a follow-up call to ensure that the replacement products resolved the initial concern - unable to establish contact with the customer at this time.
 
Event or Problem Description
Consumer reported complaint for high blood glucose test results.The customer is concerned with tests results of 227 mg/dl fasting and 203 and 199 mg/dl non-fasting.Customer is also concerned with non-fasting back to back blood test results performed during the call of 203 and 208 mg/dl using truemetrix meter.The customer's expected fasting blood glucose test result range is 120 - 130 mg/dl and non-fasting blood glucose test result range is 150 - 180 mg/dl.Customer also stated when she compares the results from the truemetrix meter to another device, the results from the truemetrix are higher.Actual meter to meter comparison test results were not provided.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.The product is stored according to specification in the bedroom.The test strip lot manufacturer's expiration date is 07/16/2019 and open vial date is (b)(6) 2018.The meter memory was reviewed for previous test result history: result 1 :227mg/dl date:(b)(6) 2018 time:09:32am fasting; result 2 :129mg/dl date:(b)(6) 2018 time:12:23am fasting; result 3 :203mg/dl date:(b)(6) 2018 time:08:58pm not fasting; result 4 :199mg/dl date:(b)(6) 2018 time:09:32am not fasting; result 5 :180mg/dl date:(b)(6) 2018 time:01:06pm not fasting.The customer is stating that when she compares that results from her meter to her old meter (unknown brand and true metrix meter) it is reading higher.

Brand Name
TRUEMETRIX
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7569646
Report Number1000113657-2018-00613
Device Sequence Number18883326
Product Code NBW
UDI-Device Identifier10612479210261
UDI-Public(01)10612479210261
Combination Product (Y/N)N
Initial Reporter StateTX
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 06/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/16/2019
Device Model NumberTRUEMETRIX
Device Catalogue NumberRE4H01-81
Device Lot NumberMV2747
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2018
Initial Report FDA Received Date06/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1